# SDR SWIA200820396

- Difficulty date: July 16, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 18,301 hours, 14,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FORWARD FLOOR SUPPORT CRACKED AT BOTH RADIUS CORNERS.  REPAIRED PER SRM.
